# SDR SWAA2015072742224

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 44,261 hours, 24,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 FAILED CAPACITY TEST.  R & R BATTERY IAW MM.
